# SDR AALA201708169036

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 97,208 hours, 15,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 23161
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. MULTIPLE PATH EMERGENCY LIGHTS, INOPERATIVE. REPLACED BATTERY AND CHARGER (M732)AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. (SEE AALA20170815001 FOR BATTERY).
